Some ideals of operators on Hilbert space
Bennett, G.
Studia Mathematica, Tome 54 (1976), p. 27-40 / Harvested from The Polish Digital Mathematics Library
Publié le : 1976-01-01
EUDML-ID : urn:eudml:doc:218016
@article{bwmeta1.element.bwnjournal-article-smv55i1p3bwm,
     author = {G. Bennett},
     title = {Some ideals of operators on Hilbert space},
     journal = {Studia Mathematica},
     volume = {54},
     year = {1976},
     pages = {27-40},
     zbl = {0338.47013},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-smv55i1p3bwm}
}
Bennett, G. Some ideals of operators on Hilbert space. Studia Mathematica, Tome 54 (1976) pp. 27-40. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-smv55i1p3bwm/